# SDR ASOA20100500

- Difficulty date: April 7, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 19,016 hours, 14,025 cycles
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 09651H3027
- Condition: Burned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R & R F/O'S WINDOW IAW AMM 56-12-01 REFER TO AFDL 537395-2FOR LEAK AND OPS CHECKS.  (CLOSED)
